# SDR SIMA20130911009

- Difficulty date: September 11, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 33,885 hours, 31,881 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O'S FLASHLIGHT IS INTERMITTENT DURING USE.  CONNECTED F/O'S FLASHLIGHT BATTERY OPS CHECKED GOOD IAW AMM 33-51-01
